# SDR SWAA2024071698222

- Difficulty date: June 4, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA 2024-357454<[01] REPLACED ANGLE AND FASTENERS LOCATED ON BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G AND DRAWING 141A1311 SHEET 1 REV.C. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED ON BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G AND DRAWING 141A1311 SHEET 1 REV.C. SEE INDIVIDUAL SIGNS OFF BELOW. COMPLETED RII
